Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Des Moines, IA

June 8, 2011Jasper County, Polk County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2011, 6:37 PM CDT for Jasper County, Polk County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 6:37 PM CDT (23:37 UTC)
Expired
Jun 8, 2011, 7:15 PM CDT
In force
38 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jasper County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 46 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1876 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KDMX 082337
SVRDMX
IAC099-153-090015-
/O.NEW.KDMX.SV.W.0102.110608T2337Z-110609T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
637 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JASPER COUNTY IN CENTRAL IOWA...
  NORTHEASTERN POLK COUNTY IN CENTRAL IOWA...

* UNTIL 715 PM CDT

* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES NORTHEAST OF BONDURANT...OR 17 MILES WEST
  OF NEWTON...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...MINGO...BAXTER AND LAMBS GROVE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 155 AND 158.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 90 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4186 9291 4169 9291 4169 9357 4186 9357
TIME...MOT...LOC 2337Z 247DEG 33KT 4179 9334
WIND...HAIL <50MPH 1.00IN

$$

BEERENDS
3 follow-up statements
852 
WWUS53 KDMX 082344
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
644 PM CDT WED JUN 8 2011

IAC099-153-090015-
/O.CON.KDMX.SV.W.0102.000000T0000Z-110609T0015Z/
POLK IA-JASPER IA-
644 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JASPER AND NORTHEASTERN POLK COUNTIES UNTIL 715 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF COLFAX...OR 16 MILES NORTHWEST
OF NEWTON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEWTON...BAXTER...LAMBS GROVE AND KELLOGG.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 155 AND 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4186 9344 4186 9291 4169 9291 4169 9345
TIME...MOT...LOC 2344Z 247DEG 33KT 4181 9326
WIND...HAIL <50MPH 1.00IN

$$

BEERENDS
477 
WWUS53 KDMX 082353
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
653 PM CDT WED JUN 8 2011

IAC153-090003-
/O.CAN.KDMX.SV.W.0102.000000T0000Z-110609T0015Z/
POLK IA-
653 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4175 9335 4186 9334 4186 9291 4176 9291
TIME...MOT...LOC 2353Z 247DEG 33KT 4184 9316

$$

IAC099-090015-
/O.CON.KDMX.SV.W.0102.000000T0000Z-110609T0015Z/
JASPER IA-
653 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JASPER COUNTY UNTIL 715 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 10 MILES NORTH OF COLFAX...OR 12 MILES NORTHWEST OF
NEWTON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN JASPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4175 9335 4186 9334 4186 9291 4176 9291
TIME...MOT...LOC 2353Z 247DEG 33KT 4184 9316
WIND...HAIL <50MPH 1.00IN

$$

BEERENDS
333 
WWUS53 KDMX 090009
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
709 PM CDT WED JUN 8 2011

IAC099-090019-
/O.EXP.KDMX.SV.W.0102.000000T0000Z-110609T0015Z/
JASPER IA-
709 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER COUNTY
WILL EXPIRE AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 4175 9335 4186 9334 4186 9291 4176 9291
TIME...MOT...LOC 0009Z 247DEG 33KT 4190 9298

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:30 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 8, 3:30 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT WED JUN 08 2011

.SHORT TERM /TONIGHT/...
CDFNT CONTINUES TO MAKE SLOW PROGRESS TO THE SOUTHEAST.  INIT WSHFT
BOUNDARY IS OUT AHEAD OF THE TRUE COLD AIR WITH DEW POINT
DISCONTINUITY SHOWING THE REAL PUSH OF COOLER AIR.  EXPECT TO SEE
SOME TSRA DVLPMT TWD EVE...BUT AHEAD OF SNST AS THE CAP WEAKENS.
TSRA THIS EVE SHOULD BE ALONG AND S OF A KCID-KDSM-KRDK LINE WITH A
NARROW WINDOW FOR POTENIAL SVR WX AND +RA.  FRONT WILL STALL OVR NGT
WITH SOME WAA BEGINNING TO TAKE PLACE AFT MIDN.  FOR THAT
REASON...WENT FOR FAIRLY STRONG POPS FOR THE OVR NGT PD.  MOS TEMPS
LOOK REASONABLE FOR MINS TNGT WITH BULK OF THE PUSH EARLY ON.

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
A RELATIVELY ACTIVE PATTERN IS EXPECTED IN THE LONG TERM ALTHOUGH A
BREAK IS EXPECTED DURING THE WEEKEND.  INITIALLY ON THURSDAY...
CONVERGENCE WILL BE MAXIMIZED ALONG THE BOUNDARY IN SOUTHERN IA
WHERE ONGOING CONVECTION IS EXPECTED ON THURSDAY MORNING.  HAVE GONE
WITH HIGH LIKELY POPS AS ELEVATED CONVECTION MOVES ACRS THIS AREA.
SOME THREAT OF SEVERE WEATHER WILL EXISTS...MAINLY FROM HAIL ALONG
WITH HEAVY RAINFALL AS PWATS INCREASE TO NEARLY 2.00 BY THURSDAY
MORNING.  CONVECTION WILL BEGIN TO BUILD TO THE NORTH BY LATER IN
THE DAY AS UPPER SYSTEM PASSES THROUGH THE ROCKIES AND INTO THE
PLAINS.  SFC WAVE DEVELOPMENT IN NORTHEAST KANSAS WILL ENHANCE
THETA-E ADVECTION ACRS WESTERN IA BY LATER IN THE AFTERNOON ACRS THE
WEST.  SEVERE CONVECTION WILL REMAIN POSSIBLE DURING THIS TIME
ALTHOUGH IT SHOULD REMAIN MAINLY ELEVATED WITH HAIL AND POSSIBLY
SOME WIND DEPENDING ON THE DEPTH OF THE NEAR SFC INVERSION.
WIDESPREAD CONVECTION WILL PERSIST INTO THURSDAY NIGHT AS WAVE LIFTS
INTO THE STATE AND MOIST LOW LEVEL FLOW CONTINUES INTO THE STATE
WITH LLJ FOCUSED INTO CENTRAL IOWA.  HEAVY RAIN WILL REMAIN A
POSSIBILITY THROUGH THIS TIME WITH PWATS REMAINING FROM 1.75 TO 2
INCHES.  AREAL COVERAGE WILL BEGIN DIMINISH ON FRIDAY AS MAIN
SYNOPTIC FORCING SHIFTS TO THE EAST ALONG WITH THE SFC WAVE.  MAIN
CONCERN WILL BE SOME REDEVELOPMENT IN THE SOUTHEAST THIRD OR SO OF
THE CWA BY AFTERNOON AHEAD OF THE LOW.

AT THIS POINT...IT APPEARS WEAK SFC RIDGING WILL BUILD ACRS THE
STATE INTO THE WEEKEND WITH DRY CONDITIONS ON SATURDAY INTO EARLY
SUNDAY.  HOWEVER...GFS AND EURO INDICATE A QUICK RETURN TO WAA AND
MOISTURE RETURN ON SUNDAY AS SFC RIDGING SLIDES TO THE EAST.
THEREAFTER...WILL SEE A DAILY THREAT OF THUNDERSTORMS WITH NEARBY
SFC BOUNDARIES AND MOISTURE FLOWING INTO THE REGION.  SEVERE
CONVECTION WILL REMAIN POSSIBLE BUT DOES NOT APPEAR WIDESPREAD OR
OVERLY INTENSE AS SHEAR STAYS LIMITED.  TEMPERATURES WILL BE MUCH
COOLER THROUGH SATURDAY BEFORE SOME MODERATION INTO EARLY NEXT WEAK
TO SEASONABLY WARM CONDITIONS.

&&

.HYDROLOGY...
A DECENT THREAT FOR SIG RAINFALL IS TRYING SETUP WITH CDFNT STALLING
LATER TNGT THROUGH THE NEXT FEW DAYS.  ATTM THINKING IS THAT
DYNAMICS ARE NOT ALL THERE FOR A BIG EVENT TNGT.  WOULD SEE 1/2-1
INCH OVR A WIDE AREA...BUT WITH ONLY 20 KTS OR SO OF WIND AT H8
DON'T THINK IT WILL GET OUT OF HAND.  THIS COULD SET THE STAGE IF WE
DO GET ANOTHER EVENT THU NGT...WHICH SEEMS MORE LKLY.

&&

.AVIATION...08/18Z
CFFNT NERN IA INTO THE SWRN CORNER WILL PUSH SOUTHEAST OF THE TAF
SITES BY THIS EVE.  FIRST ROUND OF TSRA IS EXPECTED LATER THIS
AFTN...MAINLY AFFECTING THE KOTM AREA.  COULD SEE TSRA BRUSH KDSM
AND KALO...BUT IT WILL BE PRETTY ISOLD.  CONDS WILL DETEROIRATE OVR
NIGHT AS THE FRONT STALLES.  TSRA WILL BECOME MORE WDSPRD ACRS SRN
IA WITH ISOLD TSRA IN THE N LATE TNGT OR THU MRNG.  ATTM DID NOT GO
WITH MVFR CONDS WITH CIGS...HOWEVER IF TSRA BCM MORE WDSPRD WOULD
NOT BE SURPRISED TO SEE THE SRN HALF OF THE STATE HAVE CIGS FALL BLO
030.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MS JUN 11
LONG TERM...COGIL
AVIATION...MS JUN 11
Hazardous weather outlook, Jun 8, 3:40 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT WED JUN 8 2011

IAZ004>007-015>017-023>027-033>037-044>047-057-058-070-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS-
340 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SEVERE STORMS
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THURSDAY THROUGH FRIDAY
NIGHT. THE RISK OF SEVERE STORMS IS LOW. ADDITIONAL CHANCES FOR
THUNDERSTORMS RETURNS SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS
TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ028-038-039-048>050-059>062-071>075-081>086-092>097-091100-
BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-
POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
340 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE AREA TONIGHT.
THERE IS A THREAT FOR SEVERE THUNDERSTORMS FOR A BRIEF PERIOD THIS
EVENING. THE PRIMARY THREAT WILL BE FOR LARGE HAIL...WITH HIGH
WINDS A SECONDARY THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE
THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH FRIDAY
NIGHT...ESPECIALLY SOUTH OF INTERSTATE 80. ADDITIONAL STORMS ARE
EXPECTED SUNDAY NIGHT THROUGH MONDAY. SOME STORMS THROUGH FRIDAY NIGHT
WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT.
HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONAL STORMS ARE POSSIBLE
SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS TOO EARLY TO
DETERMINE THE SEVERE THREAT FOR STORMS LATER THIS WEEKEND AND NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 600 PM UNTIL 1000 PM TONIGHT.

In the hours before

Special weather statement, Jun 8, 5:47 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT WED JUN 8 2011

IAZ048-060-061-082315-
JASPER-POLK-STORY-
547 PM CDT WED JUN 8 2011

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL POLK COUNTY...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MINGO AND MAXWELL BY 615 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BEERENDS
Local storm report, Jun 8, 5:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
548 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 SSE REINBECK          42.25N 92.54W
06/08/2011  E1.75 INCH       TAMA               IA   LAW ENFORCEMENT

&&

DONAVON
Local storm report, Jun 8, 6:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             GLADBROOK               42.19N 92.71W
06/08/2011  E1.00 INCH       TAMA               IA   TRAINED SPOTTER

            DIME TO QUARTER SIZE

0548 PM     HAIL             4 NW ANKENY AIRPORT     41.74N 93.61W
06/08/2011  E1.00 INCH       POLK               IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 8, 6:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             5 W TRAER               42.20N 92.56W
06/08/2011  M1.50 INCH       TAMA               IA   TRAINED SPOTTER

0619 PM     HAIL             STATE CENTER            42.02N 93.17W
06/08/2011  E0.88 INCH       MARSHALL           IA   LAW ENFORCEMENT

&&

JB
Local storm report, Jun 8, 6:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 WSW COLLINS           41.89N 93.35W
06/08/2011  E1.50 INCH       STORY              IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 8, 6:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             WNW COLLINS             41.90N 93.31W
06/08/2011  E1.00 INCH       STORY              IA   TRAINED SPOTTER

&&

JB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:18 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama57 min
Jun 8, 5:49 PM CDTSevere Thunderstorm WarningDMXTama26 min
Jun 8, 5:50 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story40 min
Jun 8, 5:54 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama51 min
Jun 8, 6:03 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story57 min
Jun 8, 6:11 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama64 min
Jun 8, 6:26 PM CDTSevere Thunderstorm WarningDMXMarshall, Story35 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningDMXMarshall46 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.